Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering with cold virus, have red spots on breasts and stomach, no itching. What is the reason?

Hi, I ve had a cold virus for a day now but last night I developed red spots on my breasts and stomach . There are about 20 of them spread out across my stomach/ chest . I just want to know if this could be from a virus or if I should go to a doctor to have it looked at. They are not itchy just dry looking. No whiteheads either..
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Viral illnesses can sometimes be associated with a rash which is termed viral exanthem.

The rash is usually self limiting and not associated with significant problems.

You can monitor it for now, if it worsens or you remain concerned then you should consider visiting your doctor for an assessment.

I hope this helps
Answered: Wed, 30 Jan 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor